# SDR 2004F00245

- Difficulty date: November 17, 2003
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 593764
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 811 - KMIA-TBPB, DURING LEVEL CRUISE, NR 3 ENGINE BEGAN TO SURGE AND ALL ENGINE INDICATORS FLUCTUATED.  NR 3 ENGINE WAS SHUTDOWN FOR PRECAUTIONS.  AIRCRAFT DIVERTED BACK TO KMIA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTEANCNE REMOVED AND REPLACED NR 3 ENGINE PRBC VALVE IAW B727 MM 75-31-11.  OPS CHECKED GOOD IAW PWA MM 73-00.  PERFORMED ENGINE RUN PER AMJ FORM B-41 AND PWA MM 71-00, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
